# SDR ASAA2013120596761

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65479599
- Condition: Corroded
- Location: Bs 792
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FRAME FOUND CORROSION ON INTERCOSTAL BS 792, S25R.  R & R INTERCOSTAL IAW SRM 51-40-2-0G-0 AND DWG 65-47959.
